# SDR USAA2012021300001

- Difficulty date: February 12, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 35,819 hours, 16,014 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Burst
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT - LEFT INBOARD FLAP DAMAGED BEYOND ALLOWABLE LIMITS PER A320 SRM 57-52-00 DUE TO TIRE BURST REF LP 7763805 & 7763807.  REPLACED LEFT INBOARD FLAP ASSEMBLY IAW A320 AMM 27-54-61-04.  OPS CHECK GOOD.
